×

zbMATH — the first resource for mathematics

On \(B_r\)-completeness. (English) Zbl 0301.46004

MSC:
46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
46A08 Barrelled spaces, bornological spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. BOURBAKI, Eléments de mathématiques, Livre V : Espaces vectoriels topologiques, (Ch. III, Ch. IV, Ch. V), Paris, (1964).
[2] M. De WILDE, Réseaux dans LES espaces linéaires à semi-normes, Mém. Soc. Royale des Sc. de Liège, 5e, série, XVIII, 2, (1969). · Zbl 0199.18103
[3] J. DIEUDONNE, Sur LES espaces de montel metrizables, C.R. Acad. Sci. Paris, 238, (1954), 194-195. · Zbl 0055.09801
[4] J. DIEUDONNE, Sur LES propriétés de permanence de certains espaces vectoriels topologiques, Ann. Soc. Polon. Math., 25 (1952), 50-55. · Zbl 0049.08202
[5] G. KÖTHE, Topological vector spaces I, Berlin-Heidelberg-New York, Springer (1969). · Zbl 0179.17001
[6] G. KÖTHE, Über die vollstandigkeit einer klasse lokalconveser Räume, Math. Nachr. Z., 52, (1950), 627-630. · Zbl 0036.07901
[7] J.T. MARTI, Introduction to the theory of bases, Berlin-Heidelberg-New York, Springer (1969). · Zbl 0191.41301
[8] V. PTAK, Completeness and the open mapping theorem, Bull. Soc. Math. France., 86 (1958), 41-47. · Zbl 0082.32502
[9] M. VALDIVIA, A class of bornological barrelled spaces which are not ultrabornological, Math. Ann., 194 (1971), 43-51. · Zbl 0207.42701
[10] M. VALDIVIA, Some examples on quasi-barrelled spaces, Ann. Inst. Fourier, 22 (1972), 21-26. · Zbl 0226.46005
[11] M. VALDIVIA, On nonbornological barrelled spaces, Ann. Inst. Fourier, 22 (1972), 27-30. · Zbl 0226.46006
[12] M. VALDIVIA, On countable strict inductive limits, Manuscripta Mat., 11 (1971), 339-343. · Zbl 0278.46002
[13] M. VALDIVIA, A hereditary property in locally convex spaces, Ann. Inst. Fourier, 21 (1971), 1-2. · Zbl 0205.40903
[14] M. VALDIVIA, Absolutely convex sets in barrelled spaces, Ann. Inst. Fourier, 21 (1971), 3-13. · Zbl 0205.40904
[15] M. VALDIVIA, The space of distributions Dʹ (ω) is not br-complete, Math. Ann., 211 (1974), 145-149. · Zbl 0288.46033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.